# SDR DHL9774211C

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT BS 740 BULKHEAD  BEAM  CORRODED  AT LOWER CHORD BETWEEN STGRS 27 AND 28 RT.  REMOVED CORROSION, WITHIN LIMITS, EXCEPT O/B AREA OF CHORD FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  INSTALLED NEW CHORD AT FWD CARGO COMPT PER SRM 51-30-2, SPLICE 6 BY 8.
